Regularity of some nonlinear quantities on superharmonic functions in local Herz-type Hardy spaces.

Título inglés Regularity of some nonlinear quantities on superharmonic functions in local Herz-type Hardy spaces.
Título español Regularidad de algunas cantidades no lineales sobre funciones superarmónicas en espacios de Hardy de tipo Herz locales.
Autor/es Fan, Dashan ; Lu, Shanzhen ; Yang, Dachun
Organización Dep. Math. Sci. Univ. Wisconsin-Milwaukee, Milwaukee (Wisconsin), Estados Unidos;Dep. Math. Beijing Normal Univ., Pekín, China
Revista 0214-1493
Publicación 1998, 42 (2): 319-338, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, the authors introduce a kind of local Hardy spaces in Rn associated with the local Herz spaces. Then the authors investigate the regularity in these local Hardy spaces of some nonlinear quantities on superharmonic functions on R2. The main results of the authors extend the corresponding results of Evans and Müller in a recent paper.
Clasificación UNESCO 120213
Palabras clave español Espacios de Hardy ; Función armónica ; Ecuaciones diferenciales en derivadas parciales
Código MathReviews MR1676030
Icono pdf Acceso al artículo completo